# SDR GUUA94153043010A

- Difficulty date: April 30, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 29,587 hours, 34,414 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 150 S9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED INTERIOR FUSELAGE ANGLE CRACKED AT FS 150 STRINGER 9AL AT AIRSTAIR DOOR TOP AFT ATTACH POINT OF LOWER BRACKET. (OPEN)
